Next Article in Journal
About Dual Spherical Wrist Motion and Its Trajectory Surface as a Ruled Surface
Previous Article in Journal
Amplitude Noise Reduction in a Nano-Mechanical Oscillator
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2011, 16(1), 301-308; doi:10.3390/mca16010301

Multiple Time Scales Solution of an Equation with Quadratic and Cubic Nonlinearities Having Fractional- Order Derivative

Department of Mathematics, Ege University, Izmir, Turkey
Published: 1 April 2011
Download PDF [181 KB, uploaded 6 April 2016]

Abstract

Nonlinear vibrations of quadratic and cubic system are considered. The equation of motion includes fractional order term. Multiple time scales (a perturbation method) solution of the system is developed. Effect of fractional order derivative term is discussed.
Keywords: Fractional differential equation; Caputo fractional derivative; Nonlinear vibrations; Multiple time Scales method Fractional differential equation; Caputo fractional derivative; Nonlinear vibrations; Multiple time Scales method
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Dal, F. Multiple Time Scales Solution of an Equation with Quadratic and Cubic Nonlinearities Having Fractional- Order Derivative. Math. Comput. Appl. 2011, 16, 301-308.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top